# SDR MWEA99509

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59101565
- Condition: Cracked
- Location: Bs 601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK AT STATION 601 HAS CRACKED TABS.  MTC FABRICATED AND INSTALLED NEW SEAT TRACK.
